# SDR FDEA200910123536

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313N500492
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON U CHANNEL PP STATION 170 TO PP STATION 185, LBL 13" PP WL 164, HAS A CRACK AT LBL 13" AT LOWER SCREW HOLE.  CRACKED CHANNEL ON NR 2 PYLON FROM PPSTA 170 TO PP STA 185, LBL 13" TO RBL 13" , PP WL 164.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
